# SDR MK1Y20190901003

- Difficulty date: August 20, 2019
- Submitted: September 1, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 87,007 hours, 17,375 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE CHECK DENT FOUND ON UNPRESSURIZED FUSELAGE SKIN APPROX 7" AFT OF STA 1582, STR 33R-34R.
